Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 9 found articles
 
 
  Iterates and Hypoellipticity of Partial Differential Operators on Non-Quasianalytic Classes
 
 
Title: Iterates and Hypoellipticity of Partial Differential Operators on Non-Quasianalytic Classes
Author: Juan-Huguet, Jordi
Appeared in: Integral equations and operator theory
Paging: Volume 68 (2010) nr. 2 pages 263-286
Year: 2010
Contents:
Publisher: SP Birkhäuser Verlag Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands